Illinois, 2022

Tornado and Hail in Illinois, March 5 to 6, 2022

March 5 to 6, 2022 · NWS ILX · 31 events in 17 counties and zones

A cold front pushing across Iowa and Missouri interacted with a warm and moist environment to trigger a line of strong to severe thunderstorms during the late afternoon of March 5th. The storms advanced eastward into central Illinois during the evening, producing wind gusts of 50-60mph and sporadic damage.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
31

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS ILX wrote it up.

A cold front pushing across Iowa and Missouri interacted with a warm and moist environment to trigger a line of strong to severe thunderstorms during the late afternoon of March 5th. The storms advanced eastward into central Illinois during the evening, producing wind gusts of 50-60mph and sporadic damage. An EF-0 tornado touched down northeast of Kilbourne in Mason County causing damage to farm irrigation systems, power poles, and a few trees.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before the first event at Mar 5, 8:51 PM CST, 39 minutes earlier.

Area forecast discussion, Mar 5, 8:51 PM CST, 39 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
851 PM CST Sat Mar 5 2022

.SYNOPSIS...
Issued at 157 PM CST Sat Mar 5 2022

A pair of frontal systems will bring adverse weather conditions
to central Illinois tonight through Monday. Then, after a quiet
mid- week period, another frontal system will lift across the
region late Thursday into Friday, bringing accumulating snow and
much colder temperatures.

&&

.UPDATE...
Issued at 851 PM CST Sat Mar 5 2022

Needed to make some adjustments to the forecast pops/wx to account
for the severe thunderstorm watch that just came out and the
timing of precip across the CWA. HiRes HRRR seems to be doing the
best job with the pregression of the line of storms so followed
that closely. Update to the grids and the forecast have been sent,
along with the watch notification message.

&&

.SHORT TERM...(Tonight)
ISSUED AT 157 PM CST Sat Mar 5 2022

Wind Advisory:
We've expanded the Wind Advisory southward to I-70, with the
following support plucked from the latest suite of 12z guidance:
(1) pressure falls occurring this evening in the vicinity of a
deepening surface low, (2) scattered convection out ahead of the
main front helping to tap into a robust LLJ, (3) steep low-level
lapse rates and sufficient mixing in the immediate wake of the
cold front, (4) latest HREF 10m mean gusts suggest 45+ mph across
much of the region, and (5) over 50% of GFS ensemble guidance is
meeting or exceeding Wind Advisory criteria as far south as I-70.

Convective Trends:
Clouds continue to break for sunshine this afternoon across a
broad warm sector. Despite this, mesoscale soundings continue to
maintain a stubborn capping inversion ahead of the cold front.
This should keep any pre-frontal convective activity "elevated"
until the cold front helps parcels become surface-based later
tonight.

Short-term, hi-res guidance continues to struggle in resolving
convection for this evening, with some solutions suggesting 2
distinct lines pushing across central Illinois. This seems
unlikely, as we will likely need more theta-e juiced into this
air mass to support 2 organized lines of successive convection.

At this point, we are putting more weight toward convection tied
to the cold front, where forcing, kinematics, and low-level CAPE
will be most favorable to support organized convection. A few
pockets of damaging straight-line winds will be possible late
tonight, especially wherever the system cold pool becomes
balanced or slightly shear dominant. The orientation and strength
of the 0-3 km shear vectors will be key in assessing where these
pockets of enhanced thunderstorm winds may develop. It's
important to note that the tornado threat, while low, is non-
zero. As an educated guess, locations along and north of I-70
stand the best chance at severe weather tonight, with all
aggregate hazards becoming less likely the further south you get
from the better upper dynamics.

If elevated, pre-frontal convection develops this evening on the
nose of the LLJ, it would likely stabilize the environment enough
to limit storm development along the cold front. In this
scenario, there could be some isolated downburst signatures that
exceed severe limits. Small hail could also accompany the taller
updrafts of any elevated storms.

Bottom line, it's not clear yet which of the convection will
become more dominant-- pre-frontal or frontal. Regardless, severe
thunderstorm wind damage has the highest potential this evening
across central Illinois for locations north of I-70, mainly
between 01z/7pm and 06z/Midnight.

.LONG TERM...(Next Week)
ISSUED AT 157 PM CST Sat Mar 5 2022

Winds will quickly diminish Sunday morning in response to the
departing mid-level shortwave and surface low. Most locations
across central Illinois will see some sun during the morning hours
as a ridge of high pressure quickly builds across the region.
Yet, temperatures will be markedly cooler in the wake of frontal
passage. Afternoon highs will be 10-20 degrees cooler than the
previous 24 hrs, with temperatures warming into the low-to-mid
50s.

Clouds will be on the increase Sunday evening as a mid-level
shortwave trough and its attendant surface low pivot across the
southern Plains and lift toward the Ohio River Valley. A
moisture-laden air mass will surge northward ahead of this
disturbance with mid 50s surface dewpoints pooling along a
sharpening baroclinic zone that stalls just south of the I-70
corridor. Overrunning/isentropic processes north of the front,
and deep moist ascent along the front should allow moderate- to-
heavy rain to develop across much of central and southern
Illinois. To give further perspective as to how saturated this
air mass will be, PWAT values are expected to exceed the 99th
percentile of climatology.

Latest QPF from WPC supports between 0.5" -1.00" north of I-72
through Monday morning, and between 1-2" south of I-72. This is in
good agreement with the latest 12z HREF, but its LPMM methodology
suggests a narrow corridor of 2-3" somewhere along the I-70
corridor where frontogenesis becomes enhanced within the
baroclinic zone.

The heavy rainfall episode that develops Sunday night into Monday
will renew flood concerns across central and southern Illinois,
and this is highlighted in WPC's latest Excessive Rainfall
Outlook.

A brief changeover to snow is possible Monday morning mainly
north of a Beardstown to Bloomington line where thermal profiles
turn colder. Up to an inch of snowfall is possible from the Quad
Cities into north central Illinois. Lesser amounts are expected
south of there across central Illinois. Little or no winter-
weather impact is expected.

Dry and calm conditions will return Tuesday into Thursday as
temperatures exhibit a warming trend ahead of the next frontal
system. By Thursday night, the Polar Jet Stream looks to buckle
over the Rockies as a mid-level shortwave trough begins to dig
hard across the Northern Plains. This will drive an arctic front
into the Midwest, bringing accumulating snow and a return to very
cold temperatures to central Illinois by Friday.

Overnight temperatures next weekend could bottom out in the
single digits, per the latest NBM guidance. Zoinks.

&&

.AVIATION...(For the 00Z TAFS through 00Z Sunday evening)
Issued at 556 PM CST Sat Mar 5 2022

Lower clouds around 5-6kft are increasing across the area this
evening ahead of two lines of precipitation. The first line will
start soon, but just be light rain or rain showers, so just have
VCSH at all sites. Then the line of storms is expected this
evening, starting at 03-05z and ending 2hrs later. Vis will be low
around 3sm due to the blowing of the rain, but believe cigs will
remain above 3kft. Some cigs around 3.5kft will continue for a
several hours after the precip ends, and the scatter out
overnight. Expecting more scattered clouds at PIA and BMI since
they will be closer to the track of the wrap around clouds with
the low, with just cirrus at SPI, DEC, and CMI. This will be the
rule through tomorrow. Winds will be gusty out of the south, then
southwest, then turning west once the front goes through in the
early morning hours. Gusts of 40-45kts will be common through the
night and into overnight, but then decrease late tonight through
tomorrow.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
Wind Advisory until 6 AM CST Sunday for ILZ027>031-036>038-
040>057-061.

&&

UPDATE...Auten
SYNOPSIS...MJA
SHORT TERM...MJA
LONG TERM...MJA
AVIATION...Auten
Hazardous weather outlook, Mar 5, 8:21 PM CST, 1 hour 9 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
821 PM CST Sat Mar 5 2022

ILZ038-042>057-061-061200-
Cass-Champaign-Christian-Coles-De Witt-Douglas-Edgar-Logan-Macon-
McLean-Menard-Morgan-Moultrie-Piatt-Sangamon-Scott-Shelby-
Vermilion-
821 PM CST Sat Mar 5 2022

...WIND ADVISORY IN EFFECT UNTIL 6 AM CST SUNDAY...

This Hazardous Weather Outlook is for portions of central
Illinois, east central Illinois and west central Illinois.

.DAY ONE...TONIGHT...

Thunderstorms will be possible tonight. Some storms could be severe.
Locally damaging wind gusts are the primary hazard expected. An
isolated tornado is also possible mainly northwest of I-55.

Strong south winds gusting up to 50 mph are expected this
evening, shifting to westerly late tonight.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

Westerly winds gusting up to 40-45 mph will gradually decrease
into the early morning hours on Sunday.

Minor snow accumulations are possible Monday, and again Thursday
night and Friday. Amounts are uncertain at this time.

Minor flooding will continue along portions of the Illinois River
from Havana downstream.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is possible from 9 pm through 2 am.

ILZ062-063-066>068-071>073-061200-
Clark-Clay-Crawford-Cumberland-Effingham-Jasper-Lawrence-Richland-
821 PM CST Sat Mar 5 2022

This Hazardous Weather Outlook is for portions of east central
Illinois and southeast Illinois.

.DAY ONE...TONIGHT...

Thunderstorms will be possible this evening. A few storms may be
strong with gusty winds to 50 mph possible.

Strong south winds gusting up to 40 mph are expected this
evening, shifting to westerly late tonight.

Minor flooding will continue along the Wabash River.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

Locally heavy rain is anticipated from Sunday night into Monday
morning, with flash flooding possible. Renewed rises on area
rivers and streams may be expected.

Thunderstorms will be possible, and could be strong to severe late
in the night. Locally damaging wind gusts are the primary
hazard expected. An isolated tornado or two is also possible.

Minor snow accumulations are possible Thursday night and Friday.
Amounts are uncertain at this time.

Minor flooding will continue on portions of the Wabash River.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight.

ILZ027>031-036-037-040-041-061200-
Fulton-Knox-Marshall-Mason-Peoria-Schuyler-Stark-Tazewell-
Woodford-
821 PM CST Sat Mar 5 2022

...WIND ADVISORY IN EFFECT UNTIL 6 AM CST SUNDAY...

This Hazardous Weather Outlook is for portions of central
Illinois and west central Illinois.

.DAY ONE...TONIGHT...

Minor flooding will continue along portions of the Illinois River
from Havana downstream.

Thunderstorms will be possible tonight. Some storms could be severe.
Locally damaging wind gusts are the primary hazard expected.
However, an isolated tornado or two is possible mainly northwest
of the Illinois river.

Strong south winds gusting up to 50 mph are expected this
evening, shifting to westerly late tonight.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

Westerly winds gusting up to 40-45 mph will gradually decrease
into the early morning hours on Sunday.

Minor snow accumulations are possible Monday, and again Thursday
night and Friday. Amounts are uncertain at this time.

Minor flooding will continue along portions of the Illinois River
from Havana downstream.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is possible from 9 pm to midnight.

Auten

In the hours before

Local storm report, Mar 5, 6:42 PM CST, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
642 PM CST SAT MAR 5 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0439 PM     NON-TSTM WND GST 1 NNW CAPITAL AIRPORT   39.85N 89.68W
03/05/2022  M51 MPH          SANGAMON           IL   ASOS

            ASOS STATION KSPI SPRINGFIELD CAPITAL AP.

0156 PM     NON-TSTM WND GST 1 E DECATUR AIRPORT     39.83N 88.85W
03/05/2022  M47 MPH          MACON              IL   ASOS

            ASOS STATION KDEC DECATUR AP.

0555 PM     NON-TSTM WND GST EDGAR COUNTY AIRPORT    39.70N 87.67W
03/05/2022  M47 MPH          EDGAR              IL   AWOS

            AWOS STATION KPRG EDGAR COUNTY AP.

0211 PM     NON-TSTM WND GST 1 SE WILLARD AIRPORT    40.03N 88.27W
03/05/2022  M46 MPH          CHAMPAIGN          IL   ASOS

            ASOS STATION KCMI WILLARD AIRPORT.

0329 PM     NON-TSTM WND GST 1 NE PEORIA INTL AIRPOR 40.67N 89.68W
03/05/2022  M44 MPH          PEORIA             IL   ASOS

            ASOS STATION KPIA PEORIA INTL AIRPORT.

0523 PM     NON-TSTM WND GST 1 SSW CENTRAL ILLINOIS  40.47N 88.92W
03/05/2022  M44 MPH          MCLEAN             IL   AWOS

            AWOS STATION KBMI CENTRAL ILLINOIS AIRPORT.

0530 PM     NON-TSTM WND GST 1 SE COLES COUNTY AIRPO 39.47N 88.27W
03/05/2022  M44 MPH          COLES              IL   ASOS

            ASOS STATION KMTO COLES COUNTY MEM AP.

0635 PM     NON-TSTM WND GST VERMILION REGIONAL AIRP 40.20N 87.60W
03/05/2022  M43 MPH          VERMILION          IL   AWOS

            AWOS STATION KDNV DANVILLE AIRPORT.

0415 PM     NON-TSTM WND GST 1 NNE LOGAN COUNTY AIRP 40.17N 89.33W
03/05/2022  M41 MPH          LOGAN              IL   AWOS

            AWOS STATION KAAA LINCOLN - LOGAN COUNTY AP.

&&

The radar

The Quad Cities radar (KDVN), 76 km away, was scanning. The volume nearest the first event began at 03:31 UTC.

Open the radar archive at this moment

Event by event

28 thunderstorm wind, 2 hail, 1 tornado. Local standard time, as filed.

Thunderstorm Wind, Knox

When
March 5, 9:30 PM CST to 9:35 PM CST
Where
Knox County, Galesburg
Measured
52 kt (60 mph) estimated gust
Reported by
Emergency Manager
Coordinates
40.950, -90.370

Structural damage occurred to a downtown building and numerous tree branches were blown down.

Thunderstorm Wind, Fulton

When
March 5, 9:40 PM CST to 9:45 PM CST
Where
Fulton County, 2.63 mi E of Lewistown
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
40.400, -90.100

A pine tree was snapped.

Thunderstorm Wind, Mason

When
March 5, 10:09 PM CST to 10:14 PM CST
Where
Mason County, 1.73 mi ENE of Conover
Measured
52 kt (60 mph) estimated gust
Reported by
NWS Storm Survey
Coordinates
40.190, -90.000

A few trees were damaged.

Tornado, Mason

When
March 5, 10:11 PM CST to 10:19 PM CST
Where
Mason County, 3.51 mi SW of Biggs to 0.2 mi ESE of Easton
Rating
EF0
Path length
6.93 mi
Path width
50 yd
Reported by
NWS Storm Survey
Coordinates
40.197, -89.951

A tornado touched down 4.4 miles northeast of Kilbourne at 10:11pm CST. It tracked northeastward, knocking over 6 irrigation systems and damaging several trees before dissipating 1 mile east of Easton at 10:19pm CST.

Hail, Peoria

When
March 5, 10:18 PM CST to 10:23 PM CST
Where
Peoria County, 1.73 mi NE of Trivoli
Measured
0.75 in hail
Reported by
Public
Coordinates
40.700, -89.880

Thunderstorm Wind, Mason

When
March 5, 10:19 PM CST to 10:24 PM CST
Where
Mason County, 2.1 mi SE of Biggs
Measured
52 kt (60 mph) estimated gust
Reported by
NWS Storm Survey
Coordinates
40.210, -89.870

A power pole was damaged.

Thunderstorm Wind, Sangamon

When
March 5, 10:30 PM CST to 10:35 PM CST
Where
Sangamon County, 0.87 mi NE of New Berlin
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
39.730, -89.910

The fascia was damaged on a house.

Thunderstorm Wind, Morgan

When
March 5, 10:30 PM CST to 10:35 PM CST
Where
Morgan County, Woodson
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
39.630, -90.220

A fence was blown down.

Thunderstorm Wind, Tazewell

When
March 5, 10:36 PM CST to 10:41 PM CST
Where
Tazewell County, 0.87 mi NW of Tremont
Measured
52 kt (60 mph) measured gust
Reported by
Emergency Manager
Coordinates
40.530, -89.490

Thunderstorm Wind, Sangamon

When
March 5, 10:40 PM CST to 10:45 PM CST
Where
Sangamon County, 1.48 mi SSW of (Spi)springfield Arp
Measured
57 kt (66 mph) measured gust
Reported by
Public
Coordinates
39.830, -89.690

Thunderstorm Wind, Morgan

When
March 5, 10:40 PM CST to 10:45 PM CST
Where
Morgan County, Franklin
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
39.620, -90.050

A tree branch was blown onto a fence.

Thunderstorm Wind, Sangamon

When
March 5, 10:43 PM CST to 10:48 PM CST
Where
Sangamon County, (Spi)springfield Arp
Measured
55 kt (63 mph) measured gust
Reported by
ASOS
Coordinates
39.850, -89.680

Thunderstorm Wind, McLean

When
March 5, 10:59 PM CST to 11:04 PM CST
Where
McLean County, Bloomington
Measured
53 kt (61 mph) measured gust
Reported by
Mesonet
Coordinates
40.480, -88.980

Thunderstorm Wind, Christian

When
March 5, 11:15 PM CST to 11:20 PM CST
Where
Christian County, Taylorville Muni Arp
Measured
52 kt (60 mph) measured gust
Reported by
AWOS
Coordinates
39.530, -89.330

Thunderstorm Wind, Christian

When
March 5, 11:20 PM CST to 11:25 PM CST
Where
Christian County, 1.27 mi ESE of Hewittsville
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
39.520, -89.300

An anchored swing set was picked up and toppled.

Thunderstorm Wind, Macon

When
March 5, 11:38 PM CST to 11:43 PM CST
Where
Macon County, 1.06 mi E of (Dec)decatur Arpt
Measured
59 kt (68 mph) measured gust
Reported by
ASOS
Coordinates
39.830, -88.850

Thunderstorm Wind, Moultrie

When
March 5, 11:48 PM CST to 11:53 PM CST
Where
Moultrie County, 1.48 mi SSW of Dunn
Measured
51 kt (59 mph) measured gust
Reported by
Trained Spotter
Coordinates
39.600, -88.710

Thunderstorm Wind, Champaign

When
March 5, 11:50 PM CST to 11:55 PM CST
Where
Champaign County, 0.53 mi W of Chanute Afb
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
40.300, -88.160

Power transformers were blown down.

Thunderstorm Wind, Moultrie

When
March 5, 11:53 PM CST to 11:58 PM CST
Where
Moultrie County, Lovington
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
39.720, -88.630

Several power poles were snapped.

Thunderstorm Wind, Shelby

When
March 5, 11:55 PM CST to 11:59 PM CST
Where
Shelby County, 0.87 mi SW of Shelbyville
Measured
52 kt (60 mph) estimated gust
Reported by
Law Enforcement
Coordinates
39.410, -88.810

A tree was blown onto a car traveling on a road.

Thunderstorm Wind, Moultrie

When
March 5, 11:55 PM CST to 11:59 PM CST
Where
Moultrie County, 0.69 mi N of Allenville
Measured
52 kt (60 mph) estimated gust
Reported by
Law Enforcement
Coordinates
39.560, -88.530

Several trees and power poles were blown over.

Thunderstorm Wind, Coles

When
March 6, 12:05 AM CST to 12:10 AM CST
Where
Coles County, 2.62 mi NE of Humboldt
Measured
52 kt (60 mph) estimated gust
Reported by
Law Enforcement
Coordinates
39.630, -88.290

Power poles were blown down.

Thunderstorm Wind, Coles

When
March 6, 12:15 AM CST to 12:20 AM CST
Where
Coles County, 4.19 mi NNW of Fairgrange
Measured
52 kt (60 mph) estimated gust
Reported by
Law Enforcement
Coordinates
39.637, -88.197

Four large power poles were blown down near the intersection of 1800 North and 1500 East.

Thunderstorm Wind, Douglas

When
March 6, 12:16 AM CST to 12:21 AM CST
Where
Douglas County, Hindsboro
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
39.680, -88.130

A large tree was blown over.

Thunderstorm Wind, Douglas

When
March 6, 12:17 AM CST to 12:22 AM CST
Where
Douglas County, 2.74 mi ESE of Camargo
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
39.790, -88.120

An 80 by 40-foot machine shed was destroyed.

Hail, Douglas

When
March 6, 12:25 AM CST to 12:30 AM CST
Where
Douglas County, Newman
Measured
1.25 in hail
Reported by
CoCoRaHS
Coordinates
39.800, -87.980

Thunderstorm Wind, Edgar

When
March 6, 12:28 AM CST to 12:33 AM CST
Where
Edgar County, Brocton
Measured
52 kt (60 mph) estimated gust
Reported by
Mesonet
Coordinates
39.720, -87.930

An anchored swing set was blown about 50ft.

Thunderstorm Wind, Edgar

When
March 6, 12:30 AM CST to 12:35 AM CST
Where
Edgar County, Hume
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
39.800, -87.870

A few trees were blown down.

Thunderstorm Wind, Vermilion

When
March 6, 12:35 AM CST to 12:40 AM CST
Where
Vermilion County, (Dnv)vermlion Apt Da
Measured
56 kt (64 mph) measured gust
Reported by
AWOS
Coordinates
40.200, -87.600

Thunderstorm Wind, Edgar

When
March 6, 12:42 AM CST to 12:47 AM CST
Where
Edgar County, 0.87 mi NW of Bloomfield
Measured
52 kt (60 mph) estimated gust
Reported by
Mesonet
Coordinates
39.780, -87.690

Several small tree branches were blown down.

Thunderstorm Wind, Vermilion

When
March 6, 12:45 AM CST to 12:50 AM CST
Where
Vermilion County, 0.69 mi S of Olivet
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
39.940, -87.630

A large tree was blown down and a 12 by 6-foot trailer was pushed approximately 100 feet.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Illinois in 2022Every state in 2022This day in weather historyThe tornado archive for Illinois, 2022Warnings in Illinois, March 2022

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1015389, 1015385, 1015382, 1015350, 1015352, 1015383, 1015386, 1015393, 1015364, 1015367, 1015384, 1015363, 1015390, 1015362, 1015366, 1015358, 1015361, 1015355, 1015392, 1015375, 1015378, 1015380, 1015381, 1015391, 1015388, 1015353, 1015395, 1015359, 1015357, 1015372, 1015360.